# SDR SWAA2014060228561

- Difficulty date: May 1, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 49,190 hours, 28,805 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A12012
- Part serial: 0739
- Condition: Faulty
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RED & GREEN NOSE GEAR LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  R & R NLG LOCK ACTUATOR IAW MM.
